# SDR HNAA2013010701150

- Difficulty date: January 7, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 67,790 hours, 76,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: AML21GBA2CD
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY LIGHT SWITCH ON LIGHT INOPERATIVE.   R & R EMERGENCY LIGHT SWITCH S2 IAW WIRING MANUAL 33-51-00.  BOTH OPS CHECKED GOOD.
